# SDR MASA200600999

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,835 hours, 13,215 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1061
- Condition: Failed
- Location: Stab Trim Sys
- Part time: 4,906 hours, 4,419 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7356 ORD - STAB AND MACH TRIM CAUTION MESSAGE.  MAINTENANCE TROUBLESHOOTING.  AC IS CURRENTLY OUT OF SERVICE.  MX REMOVED AND REPLACED HSTCU AND MCU.
